# SDR C8GA20090274

- Difficulty date: July 31, 2009
- Submitted: November 13, 2009
- Operation: Air carrier
- Aircraft: N89427
- Make and model: Boeing 727227
- Aircraft serial: 21365
- Aircraft time: 63,643 hours, 41,448 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498147
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MX PERFORMING INSP IT WAS NOTED AT STA 620 STR 27R IS CORRODED.  REMOVED DAMAGED SECTION DIM 18" FABRICATED NEW STR FROM BAC1498-147 7075 T62 DIM 17.75". FABRICATED 2EA SPLICES FROM BAC1498-131 7075-T6 DIM 13" X 14.5" INSTALLED REPAIR, NO OTHER DEFECTS WERE NOTE. ACFT WAS RETURNED TO SERVICE.
